# SDR 2005FA0000710

- Difficulty date: April 30, 2005
- Submitted: May 16, 2005
- Operation: General aviation
- Aircraft: N826R
- Make and model: Beech K35
- Aircraft serial: D6153
- Engine: Cont IO470*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Brace
- Part number: 35825110
- Condition: Corroded
- Location: Nlg
- Part time: 5,940 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS APPROXIMATELY 30 TO 50 PERCENT OF WALL THICKNESS.  THIS PART ONLY 10 PERCENT OF WALL THICKNESS ALLOWED BY MFG.  THIS PART IS MAGNESIUM.  THE PIRTING IS UNDER THE FEL 35, ABOVE THE LOWER BUSHING, THE FELT IS SATURATED WITH MOISTURE AND GREASE WHICH ALLOWS CORROSION TO ATTACK THE PART.  (K)
